I took plan b, no period at all and I'm almost 3wks late on my period..could I b pregnant? I had unprotected sex with my husband 2 days before or after( can't really remember but I know it was that close) my period which was jan 9-jan15..I'm 22. Since takeing the pill iv had bad gas, acid reflex, and when I'm hungry my stomach gets very upset! I took a home preg.test feb12 it was negative..but still have no sign of my period at all, should I be worried?? Also I took plan b one step and it was about 1-2 hrs affter intercorse
Welcome to ehealthforum,
The symptoms that you describe could be attributed to the high hormonal content of the emergency contraceptive you had taken. The effect from this lasts for 12 hours. Any unprotected intercourse after 12 hours of taking the ECP can put you at risk for pregnancy. Wait and watch for your periods which can be delayed due to the hormonal changes caused due to the ECP use. Look out for development of any other new symptoms if pregnancy is suspected. If you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.